# SDR I5PA2022091075705

- Difficulty date: September 10, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,289 hours, 33,700 cycles
- Engine: Pwa PW2040
- Engine time: 77,021 hours, 25,830 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144881
- Part serial: 1396C
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

L ENG HPSOV FAILED DURING PNEUMATIC SYSTEM HEALTH CHECK. R/R HPSOV.
